If you or a loved one have taken Tylenol® or a generic brand of acetaminophen and experienced severe liver damage, we want to talk to you.
Tylenol has been linked to serious side effects that include liver failure, and even death.
Acetaminophen, the active ingredient in Tylenol, is the number one cause of acute liver damage in the United States. It’s been linked to liver damage even in small quantities.
Be aware of the symptoms that come with taking too much acetaminophen –
- digestive problems
If you’re suffering from these symptoms after taking Tylenol, seek immediate medical attention.
If your liver has been damaged over time by acetaminophen, it can take a long time to realize you’ve been injured. Symptoms show up as liver problems and can often be traced back to taking acetaminophen.
Tylenol is a household name and a go-to medication for aches and pains, especially common headaches. However, it’s very dangerous and not worth the risks.
Contact us online today or call us at (901) 327-1212 if you or a loved one have taken Tylenol or acetaminophen and experienced one of the following:
- liver failure
- liver transplant, or waiting for a liver transplant
- serious liver problems that have led to major medical bills over a long period of time
Our experienced Memphis Tylenol lawyers will investigate your case at no charge to you.